# SDR C2XA09SH388

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 13,855 hours, 7,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SHEAR CLIP DOUBLER AT FRM 65 LOWER CARGO DOOR CUTOUT SILL CORRODED (LEVEL 2 LOCAL) ABOVE AND BELOW SILL.  MAINTENANCE PERFORMED REPAIR OF SHEAR CLIP DOUBLER AT FRM 65 LOWER CARGO DOOR CUTOUT SILL IAW EMB-145 EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
